# SDR A6WA2019100846909

- Difficulty date: October 8, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME BETWEEN STR 25R AND STR 25L HAS HEAVY CORROSION WITH EXFOLIATION  REMOVED AND REPLACED FRAME SECTION AND REINFOREMENT ANGLE IAW SRM 51-42-06 AND 51-42-21
